Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 290, NWS Pueblo, CO

September 17, 2016Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 17, 2016, 1:04 PM MDT for Kiowa County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2016, 1:04 PM MDT (19:04 UTC)
Expired
Sep 17, 2016, 1:45 PM MDT
In force
41 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 108 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1928 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WUUS55 KPUB 171904
SVRPUB
COC061-171945-
/O.NEW.KPUB.SV.W.0290.160917T1904Z-160917T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
104 PM MDT SAT SEP 17 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 145 PM MDT

* AT 103 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHERIDAN
  LAKE...OR 27 MILES SOUTH OF CHEYENNE WELLS...MOVING NORTHEAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN LAKE AND TOWNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3828 10227 3843 10242 3862 10228 3862 10205
      3860 10204 3849 10205
TIME...MOT...LOC 1903Z 215DEG 28KT 3842 10231 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
3 follow-up statements
952 
WWUS55 KPUB 171913
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
113 PM MDT SAT SEP 17 2016

COC061-171945-
/O.CON.KPUB.SV.W.0290.000000T0000Z-160917T1945Z/
KIOWA CO-
113 PM MDT SAT SEP 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...

AT 112 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHERIDAN
LAKE... OR 23 MILES SOUTH OF CHEYENNE WELLS...MOVING NORTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3835 10221 3843 10240 3862 10228 3862 10205
      3860 10204 3849 10205
TIME...MOT...LOC 1912Z 215DEG 28KT 3848 10225 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
730 
WWUS55 KPUB 171927
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
127 PM MDT SAT SEP 17 2016

COC061-171945-
/O.CON.KPUB.SV.W.0290.000000T0000Z-160917T1945Z/
KIOWA CO-
127 PM MDT SAT SEP 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...

AT 127 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
TOWNER...OR 19 MILES WEST OF TRIBUNE...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3839 10217 3848 10236 3862 10227 3862 10205
      3860 10204 3849 10205
TIME...MOT...LOC 1927Z 228DEG 34KT 3858 10209 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
601 
WWUS55 KPUB 171936
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
136 PM MDT SAT SEP 17 2016

COC061-171945-
/O.EXP.KPUB.SV.W.0290.000000T0000Z-160917T1945Z/
KIOWA CO-
136 PM MDT SAT SEP 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY WILL
EXPIRE AT 145 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.

LAT...LON 3839 10217 3848 10236 3862 10227 3862 10205
      3860 10204 3849 10205
TIME...MOT...LOC 1934Z 215DEG 28KT 3858 10209 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 11:16 AM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Sep 17, 11:16 AM MDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1116 AM MDT SAT SEP 17 2016

.SHORT TERM...(Today and tonight)
Issued at 400 AM MDT Sat Sep 17 2016

...Threat of Severe Storms for the Southeast Plains Today...

Main concern today will be the threat of svr wx over the SE Plains
this afternoon. Will see CAPE of 1500-2000 j/kg and Bulk shear
around 40 Kts late this afternoon and early eve. A short wave
disturbance now seen on WV imagery moving into E UT-W CO will
push through SE CO this afternoon. This will set off SCT storms
over the Plains that will congeal into an MCS by early evening
over extreme E CO and W KS. The latest HRRR runs and the 4km
NAM are in good agreement with the evolution of convection this
afternoon. Storms will initially form from 18-19Z over the S Sangres
and Spanish Peaks Region, then coverage will expand to the NE
along a diffuse dry line. A broken line of storms should then
intensify and spread to the E-SE, moving into OK and SW KS by
early eve. Svr Parameters will support all types of severe
Wx...but the greatest threats will be for hail up to around golf
ball size, and wind gusts in excess of 60 mph. This threat will be
greatest over E Las Animas County and all of Baca County late this
afternoon.

Temps today will be considerably higher than yesterday...with highs
reaching the lower to mid 80s over the Plains and 60s-70s for the
Mts and high valleys. Expect clearing skies from W to E tonight,
which will lead to cool but seasonable overnight Lows, mainly in
the 40s-lower 50s for the Plains and 30s for the high valleys. Rose

.LONG TERM...(Sunday through Friday)
Issued at 400 AM MDT Sat Sep 17 2016

.Sunday and Monday...Upper level ridge develops over Colorado with
dry air aloft continuing to advect into the region from the west.
Anticipate warm and dry weather both days. With 700mb temperatures
around 10C to 12C, high temperatures will approach 90 degrees on
the plains both days, but temperatures will be at least several
degrees shy of the daily record highs.

.Tuesday...Upper trough moves into the Pacific Northwest on
Tuesday. Southwest flow ahead of the trough will bring moisture
northward into Colorado. Moisture appears to originate from a
potential tropical system which will develop off the coast of
Mexico. National Hurricane Center currently has this system as a
disturbance, and they have a high probability of tropical cyclone
formation. With a lee trough over the plains keeping deeper low
level moisture to the east, chances for convection late Tuesday
appear to be confined to the mountains.

.Wednesday through Friday...GFS and EC start showing differences
with the track of the disturbance over the Pacific Northwest. EC
is faster moving the system to the east while the GFS is slower
and digs the trough into the Great Basin. Both models suggest that
diurnal convection will stay mostly over and near the mountains,
with generally downslope flow on the plains. The GFS brings a cold
front close to the northern portions of the CWA on Thursday. If
the front moves further south, upslope flow behind the front will
bring increased low level moisture with a better chance for
convection developing on the plains. --PGW--

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1105 AM MDT Sat Sep 17 2016

Upper disturbance will move east across the eastern Colorado
plains this afternoon...with convective initiation expected over
the far eastern plains including Kiowa, Bent, Prowers, Baca and
eastern Las Animas as early as 19Z. Shortwave strength, moisture
and instability is great enough for a few organized severe storms
in these areas through the afternoon, with most activity east of
the flight area, into Kansas by 00Z. Primary storm threats will
include lightning, golf ball size hail, winds to 60 mph and heavy
rain. For areas farther west, a few thunderstorms possible this
afternoon with primary threats of lightning and winds to around 40
mph. Thunderstorms should be east of KCOS, KPUB and KALS TAF sites
today so not included in terminal forecasts. VFR across flight
area today excluding areas of precipitation where MVFR, IFR and
LIFR conditions will be encountered. After about 06Z tonight, dry
air spreads into the region for VFR all areas through Sunday.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...PGW
AVIATION...LW
Hazardous weather outlook, Sep 17, 11:45 AM MDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1145 AM MDT SAT SEP 17 2016

COZ058>089-093>099-181745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1145 AM MDT SAT SEP 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP EARLY
THIS AFTERNOON AND SPREAD EASTWARD ACROSS THE PLAINS THROUGH EARLY
EVENING. THE PRIMARY THREATS FROM MOST STORMS TODAY WILL BE
LIGHTNING...WINDS TO AROUND 40 MPH...SMALL HAIL AND HEAVY RAIN.

FOR THE FAR EASTERN PLAINS...INCLUDING KIOWA...BENT...PROWERS...BACA
AND EASTERN LAS ANIMAS COUNTIES...A FEW SEVERE THUNDERSTORMS ARE
POSSIBLE TODAY. THESE STORMS WILL BE STRONGER THAN THE ONES FARTHER
WEST WITH THE POTENTIAL FOR 60 MPH WINDS...GOLF BALL SIZE HAIL AND
TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE SLIGHT CHANCES FOR THUNDERSTORMS TUESDAY THROUGH
FRIDAY WITH PRIMARY THREATS OF LIGHTNING...GUSTY WINDS...AND
SPOTTY HEAVY RAINFALL. WINDY CONDITIONS WILL DEVELOP THURSDAY AND
FRIDAY. GUSTS TO 50 MPH IN COMBINATION WITH DRY FUELS WILL ELEVATE
THE RANGELAND FIRE DANGER DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS
INCLUDING KIOWA...BENT...PROWERS...BACA AND EASTERN LAS ANIMAS
COUNTIES.

50/50

In the hours before

Special weather statement, Sep 17, 12:33 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1233 PM MDT SAT SEP 17 2016

COZ096-098-171915-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
1233 PM MDT SAT SEP 17 2016

...SPECIAL WEATHER STATEMENT...

AT 1232 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF QUEENS RESERVOIR...OR 12 MILES NORTHEAST OF
LAMAR... MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE...TOWNER AND BRANDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3802 10244 3824 10258 3861 10240 3846 10204
      3843 10204
TIME...MOT...LOC 1832Z 205DEG 19KT 3823 10248

MOORE
Special weather statement, Sep 17, 12:49 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1249 PM MDT SAT SEP 17 2016

COZ096-098-171930-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
1249 PM MDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PROWERS AND EASTERN
KIOWA COUNTIES UNTIL 130 PM MDT...

AT 1249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF BRANDON...OR 21 MILES NORTHEAST OF LAMAR...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3816 10238 3834 10249 3862 10233 3861 10213
      3856 10204 3840 10205
TIME...MOT...LOC 1849Z 217DEG 26KT 3833 10237

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 12:33 PM MDTSpecial Weather StatementPUBKiowa42 min
Sep 17, 1:15 PM MDTSpecial Weather StatementPUBOtero45 min
Sep 17, 1:40 PM MDTSpecial Weather StatementPUBProwers50 min
Sep 17, 1:46 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers44 min
Sep 17, 1:49 PM MDTSpecial Weather StatementPUBOtero41 min
Sep 17, 2:00 PM MDTSpecial Weather StatementPUBBent45 min
Sep 17, 2:29 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers35 min
Sep 17, 2:33 PM MDTSpecial Weather StatementPUBBent42 min
Sep 17, 3:01 PM MDTSpecial Weather StatementPUBBaca44 min
Sep 17, 3:11 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas36 min
Sep 17, 3:25 PM MDTSpecial Weather StatementPUBProwers50 min
Sep 17, 3:49 PM MDTSpecial Weather StatementPUBBaca41 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.